# SDR AWXA200300527

- Difficulty date: May 12, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 56,424 hours, 35,969 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 11 TO 16 LT INOPERATIVE.  REPAIRED BROKEN EMERGENCY ESCAPE PATH LIGHT WIRE AT SEAT ROW 12 LT, OPERATIONAL CHECK WAS GOOD.
